Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 206515, 9 pages
Research Article

Fixed Point Theorems on Ordered Metric Spaces through a Rational Contraction

1Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bang Mod, Bangkok 10140, Thailand
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
3Department of Applied Mathematics & Humanities, S. V. National Institute of Technology, Surat 395007, India

Received 10 May 2013; Accepted 9 July 2013

Academic Editor: Salvador Hernandez

Copyright © 2013 Poom Kumam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Poom Kumam, Fayyaz Rouzkard, Mohammad Imdad, and Dhananjay Gopal, “Fixed Point Theorems on Ordered Metric Spaces through a Rational Contraction,” Abstract and Applied Analysis, vol. 2013, Article ID 206515, 9 pages, 2013. doi:10.1155/2013/206515